# SDR FDEA201601050044

- Difficulty date: January 5, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Bolt
- Condition: Loose
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 9690M05G030S2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENG LT THRUST REVERSER, UPPER LATCH ATTACH BOLTS LOOSE, 5 EACH.  TORQUED UPPER LATCH ATTACH BOLTS IAW AMM 78-32-11-2.
